Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 539087, 23 pages
http://dx.doi.org/10.1155/2010/539087
Research Article

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 8, 616 00 Brno, Czech Republic
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, Veveří 331/95, 60200 Brno, Czech Republic
3Department of Complex System Modeling, Faculty of Cybernetics, Taras, Shevchenko National University of Kyiv, Vladimirskaya Str., 64, 01033 Kyiv, Ukraine

Received 28 January 2010; Accepted 11 May 2010

Academic Editor: Elena Braverman

Copyright © 2010 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities, Theory, Methods and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  2. R. P. Agarwal, M. Bohner, S. R. Grace, and D. O'Regan, Discrete Oscillation Theory, Hindawi Publishing Corporation, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. G. Chetaev, Dynamic Stability, Nauka, Moscow, Russia, 1965.
  4. S. N. Elaydi, An Introduction to Difference Equations, Springer, London, UK, 3rd edition, 2005.
  5. A. Halanay and V. Răsvan, Stability and Stable Oscillations in Discrete Time Systems, Gordon and Breach Science, Taipei, Taiwan, 2002.
  6. V. Lakshmikantham and D. Trigiante, Theory of Difference Equations: Numerical Methods and Applications, vol. 251 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2002. View at MathSciNet
  7. D. I. Martynjuk, Lectures on the Qualitative Theory of Difference Equations, “Naukova Dumka”, Kiev, Ukraine, 1972. View at MathSciNet
  8. V. E. Slyusarchuk, “Essentially unstable solutions of difference equations,” Ukrainian Mathematical Journal, vol. 51, no. 12, pp. 1659–1672, 1999 (Russian), translation in Ukrainian Mathematical Journal, vol. 51, no. 12, pp. 1875–1891, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. E. Slyusarchuk, “Essentially unstable solutions of difference equations in a Banach space,” Differentsial'nye Uravneniya, vol. 35, no. 7, pp. 982–989, 1999 (Russian), translation in Differential Equations, vol. 35, no. 7, pp. 992–999, 1999. View at Google Scholar · View at MathSciNet
  10. V. E. Slyusarchuk, “Theorems on the instability of systems with respect to linear approximation,” Ukrains'kyi Matematychnyi Zhurnal, vol. 48, no. 8, pp. 1104–1113, 1996 (Russian), translation in Ukrainian Mathematical Journal, vol. 48, no. 8, pp. 1251–1262, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Diblík, D. Ya. Khusainov, and I. V. Grytsay, “Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case,” Journal of Physics: Conference Series, vol. 96, no. 1, Article ID 012042, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. F. P. Gantmacher, The Theory of Matrices, vol. I, AMS Chelsea Publishing, Providence, RI, USA, 2002.
  13. I. G. Malkin, Teoriya Ustoichivosti Dvizheniya, Nauka, Moscow, Russia, 2nd edition, 1966. View at MathSciNet